Yuanqing Cai (蔡 園青)
JSPS Postdoctoral Fellow
Department of Mathematics
Kitashirakawa Oiwake-cho, Sakyo-ku, Kyoto 606-8502, Japan
Email: cai [at] math.kyoto-u.ac.jp
I received my PhD from Boston College in 2017, under the supervision of Solomon Friedberg.
I'm interested in
In particular, my interests include:
My research profile on arXiv
Automorphic forms on reductive groups and their non-linear covers
Rankin-Selberg integrals of L-functions
Weyl group multiple Dirichlet series
On the crystal graph description of the stable Weyl group multiple Dirichlet series,
J. Number Theory, to appear.
Unramified Whittaker functions for certain Brylinski-Deligne covering groups,
Forum Math. 32 (2020), pp. 207-233.
Doubling constructions and tensor product L-functions: the linear case (with
Invent. Math. 217 (2019), pp. 985-1068.
Fourier coefficients for Theta representations on covers of general linear groups,
Trans. Amer. Math. Soc. 371 (2019), pp. 7585-7626.
Fourier coefficients for degenerate Eisenstein series and the descending decomposition,
Manuscripta Math. 156 (2018), pp. 469-501.